# SDR SWI2025F01034

- Difficulty date: February 13, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME F/S 319 IS CORRODED AT STRG 27 (MX 29634776)  (C-CHECK RO 07/18/2025)INSTALLED NEW LOWER FRAME SECTION FS319 BETWEEN STR 23R - STR 21L REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV KCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY, LEAK CHECK GOOD
